# SDR AALA201705259037

- Difficulty date: May 23, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 48,477 hours, 23,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 89929
- Condition: No Test
- Location: Emergency Lights
- Part time: 31,483 hours, 16,901 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING FORWARD EMERGENCY EXIT SIGNS ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY ASSEMBLY B5-203 IAW AMM 33-53-00.  OPERATIONAL CHECKED GOOD.
